Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 768516, 2 pages
http://dx.doi.org/10.1155/2014/768516
Editorial

Completely Monotonic and Related Functions: Their Applications

1Department of Mathematics, Zhongyuan University of Technology, Zhengzhou, Henan 450007, China
2Department of Mathematics, Roma Tre University, Largo San Leonardo Murialdo 1, 00146 Rome, Italy
3Department of Mathematics, Faculty of Arts and Sciences, Nevsehir University, 50300 Nevsehir, Turkey
4Department of Mathematics, Chongqing Normal University, Chongqing 401331, China

Received 1 October 2014; Accepted 1 October 2014; Published 31 December 2014

Copyright © 2014 Senlin Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Senlin Guo, Andrea Laforgia, Necdet Batir, and Qiu-Ming Luo, “Completely Monotonic and Related Functions: Their Applications,” Journal of Applied Mathematics, vol. 2014, Article ID 768516, 2 pages, 2014. https://doi.org/10.1155/2014/768516.